default search action
"Star-Shaped Sets in Normed Spaces."
Vladimir G. Boltyanski, Horst Martini, P. S. Soltan (1996)
- Vladimir G. Boltyanski, Horst Martini, P. S. Soltan:
Star-Shaped Sets in Normed Spaces. Discret. Comput. Geom. 15(1): 63-71 (1996)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.